# SDR ASAA2013061395107

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,115 hours, 5,985 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 5968
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,474 hours, 18,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, DUCT PRESSURES READ 10,000 L 22 PSI ; R 42, FL 190, L 23 - R 43, FL 290, L 23, R 44. WHEN THROTTLES REDUCED AT LEVEL OFF FL 310 THE DUCTS STABILIZED AT 47 PSI EACH.  ACFT GROUNDED.  ACCOMPLISHED HEALTH CHECK ON NR 1 ENGINE REF T/C NG-36WC-00001.  FOUND NR 1 ENG PRE-COOLER CONTROL VALVE AND NR 1 ENG HIGH STAGE VALVE, BAD.  REPLACED NR 1, ENG PRE-COOLER CONTROL VALVE.  OPS/LEAK CHECKS GOOD REF AMM 36-12-02.  REPLACED NR 1, ENG HIGH STAGE VALVE.  OPS/LEAK CHECKS NORMAL REF AMM 36-11-06.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION ACCOMPLISHED.
